A gauge approach to an ordinal index of Baire one functions

Tom 210 / 2010

Denny H. Leung, Wee-Kee Tang, Atok Zulijanto Fundamenta Mathematicae 210 (2010), 99-109 MSC: Primary 26A21; Secondary 03E15, 54C30. DOI: 10.4064/fm210-2-1

Streszczenie

We develop a calculus for the oscillation index of Baire one functions using gauges analogous to the modulus of continuity.

Autorzy

  • Denny H. LeungDepartment of Mathematics
    National University of Singapore
    2 Science Drive 2
    Singapore 117543
    e-mail
  • Wee-Kee TangAdd-venture Learning
    431 Ang Mo Kio Avenue 2
    Singapore 567871
    e-mail
  • Atok ZulijantoDepartment of Mathematics
    Faculty of Mathematics and Natural Sciences
    Gadjah Mada University
    Yogyakarta 55281, Indonesia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek